# SDR 05FDEA00330

- Difficulty date: March 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 69,761 hours, 28,142 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain
- Part number: AFA3248
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5310-55454, FUSELAGE MAIN FRAME BULK CARGO DOOR LWR JAMB SILL CORROSION REPAIR (P/N AFA3248).  CLOSING ACTION ON 02/28/05.  ON N/R S00015, COMPLIED WITH EA8-5310-55454.
